What are the effects of injecting Restylane and dissolving into lower eyelids multiple times?

In trying to avoid a third surgery to help my retraction/scleral show as a result of bleph, we are using Restyln to get some vertical lift. We did get some lift but with large lumps. We dissolved and tried again. Unfortunately during this time the skin on my lower lids look like they reverted back to wrinkles, lines, sagging , basically presurgery look but with the addition of lower eyelid retraction. Does Restyln and hydro(dissolvent) affect eye lid skin so drastically? Am I stuck with this too

Doctor Answers 2

What are the effects of injecting Restylane and dissolving into lower eyelids multiple times?

Hi there, this is difficult to answer without photos. However Restylane should dissolve completely with hyaluronidase. (Hyelenex or Vitrase are the 2 most popular). You can dissolve all of the Restylane and simply start all over again.  Good luck, Dr. Downie


Montclair Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

Filler lower lids

The filler product when used and when dissolved can cause swelling. This might account for the skin issue.  Best of luck.

Steven Wallach, MD
New York Plastic Surgeon
4.1 out of 5 stars 24 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.